# SDR UALA2013020800764

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 59,844 hours, 16,745 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  FOUND COVER FOR DOOR AFT GIRT BAR SWITCH LOOSE.  ATTACHED LOOSE AFT GIRT BAR SWITCH COVER IAW ECRA 2520-06109, PER STEP 3.
